# SDR SWAA2012111409331

- Difficulty date: November 9, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 37,694 hours, 25,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS AT SEAT 18R FOR EMERGENCY EXIT LIGHT IS BROKEN.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT LENS AT SEAT 18R IAW B717 AMM 33-51-04.
